计算数学
       首页 |  期刊介绍 |  编委会 |  投稿指南 |  期刊订阅 |  下载中心 |  留言板 |  联系我们 |  重点论文 |  在线办公 | 
计算数学  2019, Vol. 41 Issue (1): 104-112    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索 Previous Articles  |   
含分布时滞的时滞微分系统多步龙格-库塔方法的时滞相关稳定性
丛玉豪1,2, 胡洋1, 王艳沛1
1. 上海大学理学院数学系, 上海 200444;
2. 上海海关学院, 上海 201204
DELAY-DEPENDENT STABILITY OF MULTISTEP RUNGE-KUTTA METHODS FOR DIFFERENTIAL SYSTEMS WITH DISTRIBUTED DELAYS
Cong Yuhao1,2, Hu Yang1, Wang Yanpei1
1. College of Science, Shanghai University, Shanghai 200444, China;
2. Shanghai Customs College, Shanghai 201204, China
 全文: PDF (286 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 本文研究了一类含分布时滞的时滞微分系统的多步龙格-库塔方法的稳定性.基于辐角原理,本文给出了多步龙格-库塔方法弱时滞相关稳定性的充分条件,并通过数值算例验证了理论结果的有效性.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
关键词含分布时滞的时滞微分系统   多步龙格-库塔方法   弱时滞相关稳定性     
Abstract: This paper is concerned with the stability of multistep Runge-Kutta methods for differential systems with distributed delays. Based on the Argument Principle, a sufficient condition of weak delay-dependent stability of multistep Runge-Kutta methods for the systems is obtained. Furthermore, numerical examples are provided to demonstrate the effectiveness of the theoretical results.
Key wordsdifferential systems with distributed delays   multistep Runge-Kutta methods   weak delay-dependent stability   
收稿日期: 2018-06-16;
基金资助:

国家自然科学基金(11471217)资助项目.

引用本文:   
. 含分布时滞的时滞微分系统多步龙格-库塔方法的时滞相关稳定性[J]. 计算数学, 2019, 41(1): 104-112.
. DELAY-DEPENDENT STABILITY OF MULTISTEP RUNGE-KUTTA METHODS FOR DIFFERENTIAL SYSTEMS WITH DISTRIBUTED DELAYS[J]. Mathematica Numerica Sinica, 2019, 41(1): 104-112.
 
[1] Ford B N J. Stability properties of a scheme for the approximate solution of a delay-integrodifferential equation[J]. Applied Numerical Mathematics, 1992, 9(3):357-370.
[2] Luzyanina T, Engelborghs K, Roose D. Computing Stability of Differential Equations with Bounded Distributed Delays[J]. Numerical Algorithms, 2003, 34(1):41-66.
[3] Koto T. Stability of Runge-Kutta methods for delay integro-differential equations[J]. Journal of Computational and Applied Mathematics, 2002, 145(2):483-492.
[4] Huang C M. Stability of linear multistep methods for delay integro-differential equations[J]. Computers & Mathematics with Applications, 2008, 55(12):2830-2838.
[5] Huang C M, Vandewalle S. Stability of Runge-Kutta-Pouzet methods for Volterra integrodifferential equations with delays[J]. Frontiers of Mathematics in China, 2009, 4(1):63-87.
[6] Chen H, Zhang C J. Convergence and stability of extended block boundary value methods for Volterra delay integro-differential equations[J]. Applied Numerical Mathematics, 2012, 62(2):141-154.
[7] Koto T. Stability of θ-methods for delay integro-differential equations[J]. Journal of Computational & Applied Mathematics, 2003, 161(2):393-404.
[8] Zhang C J, Vandewalle S. General Linear Methods for Volterra Integro-differential Equations with Memory[J]. SIAM Journal on Scientific Computing, 2006, 27(6):2010-2031.
[9] Zhao J J, Fan Y, Xu Y. Delay-dependent stability analysis of symmetric boundary value methods for linear delay integro-differential equations[J]. Numerical Algorithms, 2014, 65(1):125-151.
[10] Cong Y H, Wang Y P, Hu G D. Weak delay-dependent stability of Runge-Kutta methods for differential systems with distributed delays, Journal of Computational and Applied Mathematics, 2018, 342:70-82.
[11] Hu G D, Mitsui T. Delay-dependent stability of numerical methods for delay differential systems of neutral type[J]. BIT Numerical Mathematics, 2017, 57(3):731-752.
[12] Hu G D. Computable stability criterion of linear neutral systems with unstable difference operators[J]. Journal of Computational & Applied Mathematics, 2014, 271(12):223-232.
[13] Xiao A G, Tang Y F. Symplectic Properties of multistep Runge-Kutta methods[J]. Computers & Mathematics with Applications, 2002, 44(10):1329-1338.
[14] Qi R, Zhang C J, Zhang Y J. Dissipativity of multistep runge-kutta methods for nonlinear volterra delay-integro-differential equations[J]. Acta Mathematicae Applicatae Sinica, 2012, 28(2):225-236.
[1] 丛玉豪, 赵欢欢, 张艳. 中立型时滞微分系统多步龙格-库塔方法的时滞相关稳定性[J]. 计算数学, 2018, 39(4): 310-320.

Copyright 2008 计算数学 版权所有
中国科学院数学与系统科学研究院 《计算数学》编辑部
北京2719信箱 (100190) Email: gxy@lsec.cc.ac.cn
本系统由北京玛格泰克科技发展有限公司设计开发
技术支持: 010-62662699 E-mail:support@magtech.com.cn
京ICP备05002806号-10